Advertisement
The Body: The Complete HIV/AIDS Resource
Follow Us Follow Us on Facebook Follow Us on Twitter Download Our App
Professionals >> Visit The Body PROThe Body en Espanol
Read Now: Expert Opinions on HIV Cure Research
   
Ask the Experts About

Safe Sex and HIV PreventionSafe Sex and HIV Prevention
           
Rollover images to visit our other forums!
Recent AnswersAsk a Question
  
  • Email Email
  • Glossary Glossary


multiple symptoms- DILS in early HIV?
Jun 9, 2012

Doc, yesterday, i had my creatinine and lover enzymes checked. My creatinine was nirmal at 1 while my sgpt was very high at 174 while it was just at 39 in november.

I have experienced a constellation of symptoms , some are already gone but some had persisted. But the symptoms come in succession for the past 7 months. I had hoarseness of voice for weeks followed by a small cluster of rash on the right side of the back for 3 days followed fever and fatigue for almost 3 months then allergic reaction (hives) appeared followed by peripheral neuropathy inlvolving the feet legs calves sole hands palms arms back neck back of head face and tingling of lips and persistent severe dry mouth until now? palpable lymphnodes in the neck has been present throughout.It has been 9 months post exposure. I also am having heartburn.

Could this be hiv?

Could elevated liver enzyme be caused by hiv and be present after several months of infection(9 months)? (still Normal at 3 months)

Since i am also having dry mouth, dry skin, could i possibly have diffuse infiltrative lymphocytosis and have extraglandular involvement like the neuropathy, lung and liver?

I really have been so bothered now. Help me doc

Response from Dr. Wohl

I do not know if this is HIV. I do know that an HIV test will determine if you are infected. Sounds like you need an in person doctor. Please discuss with one as your symptoms could be due to any number of different ailments.

DW



Previous
FINGER PRICK TEST
Next
i hope this helps me

  
  • Email Email
  • Glossary Glossary

 Get Email Notifications When This Forum Updates or Subscribe With RSS


 
Advertisement



Q&A TERMS OF USE

This forum is designed for educational purposes only, and experts are not rendering medical, mental health, legal or other professional advice or services. If you have or suspect you may have a medical, mental health, legal or other problem that requires advice, consult your own caregiver, attorney or other qualified professional.

Experts appearing on this page are independent and are solely responsible for editing and fact-checking their material. Neither TheBody.com nor any advertiser is the publisher or speaker of posted visitors' questions or the experts' material.

Review our complete terms of use and copyright notice.

Powered by ExpertViewpoint

Advertisement